Title: A note on the Geronimus transformation and Sobolev orthogonal polynomials
Authors: Derevyagin, Maksym ×
Marcellan, Francisco #
Issue Date: 2014
Publisher: Springer New York LLC
Series Title: Numerical Algorithms vol:67 issue:2 pages:271-287
Abstract: In this note we recast the Geronimus transformation in the framework of polynomials orthogonal with respect to symmetric bilinear forms. We also show that the double Geronimus transformations lead to non-diagonal Sobolev type inner products.
ISSN: 1017-1398
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science